# SDR USAABB04062

- Difficulty date: July 4, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND R4 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE M736 POWER SUPPLY.  (M)
